# SDR SWI2025F00333

- Difficulty date: January 8, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bayonet
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR AFT PROXIMITY SWITCH BAYONET IS CRACKED. 29442720     (C-CHECK RO 3/14/2025)    REPAIRED RIGHT OVERWING EXIT DOOR AFT PROXIMITY SWITCH BAYONET BY COMPLYING WITH ALL STEPS OF REO# 670-52-21-106 REV:-- DATE: 2025-02-03. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
